International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 3, Pages 553-562
On dual integral equations arising in problems of bending of anisotropic plates
Department of Mathematics and Statistics, University of Calgary, Alberta, Calgary T2N 1N4, Canada
Received 6 March 1991; Revised 11 April 1991
Copyright © 1992 B. D. Aggarwala and C. Nasim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we consider dual integral equations, which arise in boundary value problems of bending of anisotropic plates. The function involved in these equations is a linear combination of elementary function, which turns out to be a particular case of a class of Fourier kernels, . The method used here for solving the equations is some what similar to the method used for solving dual integral equations of Titchmarsh type, .